# SDR SWIA202164811

- Difficulty date: November 12, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRG20R FROM FS310 TO FS319, UNDER SERVICE DOOR, CORRODED AND OUT OF LIMITS, REF  CAMP #23764037. REQUIRES TO BE REPLACED.     (C-CHECK RO 3/10/2022)    REMOVED CORRODED INTERCOSTAL AT STGR20R FROM FS310-FS319 AND REPLACED WITH NEW INTERCOSTAL PER CRJ700 SRM 51-40-11-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-25-06-001-001-01,& CRJ700 SRM 51-25-16-001-001-A01. NO FURTHER ACTION REQUIRED AT THIS TIME.
